Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from sore throat and cough. Chest x-ray done. Taking daily injections. What could be the problem?

My Mum started with a sore throat on Sunday and now has ended up at the Doctor s having a chest x-ray as she hasn t stopped coughing since Monday lunchtime. It is now midday Tuesday. They have said it is not Pnemonia but she has to have daily injections instead of tablets to clear it. She is 71 and quite healthy. Will she be ok ?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM!

If there is no pneumonia on the Xray, she should get better.
If doctors sauspect severe affection, they may consider injectable antibiotics.

If cough persists with fever, bodyaches etc., get a throat swab done.

Take care and please keep me informed of your progress.
Good Luck!
I hope to have answered your query satisfactorily.
Thank you!
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor